| Catalog Number |
GLM920060 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: the photo included in the complaint showed a bent condition at the distal end of the device positioning unit (dpu).It is also noticed that the embolic coil is no longer attached to the resistance heating (rh); however, due to the blurry resolution of the photo, it cannot be determine if the rh had been softened, which would be an indication that the detachment process was or was not initiated; therefore, it cannot be determine if the embolic coil was mechanically detached.A review of manufacturing documentation associated with this lot: (30838878) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.The reported issue documented in the complaint that the 2mm x 6cm galaxy g3 mini became detached before use was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during a procedure, the 2mm x 6cm galaxy g3 mini (glm920060 / 30838878) became detached before use.No negative impact to the patient was reported.A photo was included in the complaint.The product analysis team will review the photo.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 25-apr-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 2mm x 6cm galaxy g3 mini was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the coil component was no longer attached to the resistance heating (rh) coil.No other damages were found.Microscopic inspection was performed.The distal outer sheath was noted to be softened, an indication that the detachment process had already been initiated.The issue documented that the coil being prematurely released was confirmed, however, since the rh coil was found softened it is suggested that the detachment cycle was deliberately initiated.Additionally, no product defect was identified; there may have been other circumstances or issues that occurred during the use of the device that could not be replicated in the lab setting.The instruction for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.A review of manufacturing documentation associated with this lot: (30838878) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) does contain the following recommendation: verify that the microcoil delivery system is fully connected, and no faults are indicated on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, re sheathing the microcoil system, and replace it with a new microcoil system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.